# SDR USAA2011092100002

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 56,137 hours, 20,607 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Part number: 140N27669
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJU - CATERING CREW REPORTED GIRT BAR DOOR 1R LOOSE FROM CASE.  FOUND THE GIRT BAR END CAP FELL OFF.  RE-INSTALLED END CAP.  VERIFIED SLIDE 1R OPERATION NORMAL.
